I am a 24-year-old girl with severe acne. I went to a dermatologist who prescribed me Erythromycin. Since that did not work I have been prescribed Isotretinoin capsules and Doxycycline and lactic acid capsules. Will these work?
Management of acne involves use of creams or gels and if necessary oral medication based on the severity, age and other associated factors. Isotretinoin is a good medicine for managing severe acne or acne which is not responsive to other modalities of treatment. Isotretinoin needs to be used carefully as per the prescription. But Isotretinoin is not recommended to be combined with doxycycline. Management of acne needs treatment for a period of 4 to 6 months and treatments need to be adjusted based on the response.
I feel a very strange heat being generated from inside my stomach and I have a feeling that this is causing acne. What is the heat and how can body be kept cool?
The feeling you describe cannot be attributed as a reason for your acne. You need to consult a physician or gastroenterologist.
I am getting this itchy and dry flaky skin around my mouth.Is this because of weather condition? What is the remedy for it?
Skin around the mouth is a sensitive area of the face and if the weather is dry, it can result in dry and flaky skin. Apply a good moisturiser immediately after bath and few times a day.
How can I remove acne spots and scars from my face? I have a very sensitive skin and I am 16-years-old.
Management of acne spots includes treatment to get a control over the acne and avoiding touching the acne when they are active. Treatment for it involves use of some creams and, if necessary, some procedures like peels based on the nature of your skin and severity of your condition. Consult a dermatologist.
I have been going to the gym lately to improve my lifestyle. Ever since I started breaking a sweat, I get excruciating itchiness in my thighs and other parts of my body. Why does the itching happen only while working out or running?
Itching when associated with tiny red rashes that appear when your body temperature increases while exercising can be indicative of a condition called as cholinergic urticaria. But to be sure about it, consult a dermatologist.
I have some dark spots on my face. I went to a couple of dermatologists and was prescribed Hydroquinone which made my skin very red. Is there any other remedy that might help the dis-coloration disappear once and for all?
Treatment for dark spots involves identifying why it has happened and treating it accordingly. Hydroquinone creams are one way of treating but some people can develop irritation. You need to consult a dermatologist.
- Consultant Dermatologist, Cosmetologist & Venereologist, Fortis Hospital
Send you queries to firstname.lastname@example.org